Tree size distributions in an old-growth temperate forest
Version of Record online: 9 JUN 2008
© 2008 The Authors
Volume 118, Issue 1, pages 25–36, January 2009
How to Cite
Wang, X., Hao, Z., Zhang, J., Lian, J., Li, B., Ye, J. and Yao, X. (2009), Tree size distributions in an old-growth temperate forest. Oikos, 118: 25–36. doi: 10.1111/j.0030-1299.2008.16598.x
- Issue online: 23 DEC 2008
- Version of Record online: 9 JUN 2008
- Manuscript Accepted 1 April 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!